Existence of solutions of diffusive logistic equations with impulses and time delay and stability of the steady-states

Jalina Widjaja, Murk Bottema

    Research output: Contribution to journalArticlepeer-review

    1 Citation (Scopus)
    Original languageEnglish
    Pages (from-to)563-578
    Number of pages16
    Journal Dynamics of Continuous, Discrete and Impulsive Systems. Series A: Mathematical Analysis: an international journal for theory and applications
    Issue number5a
    Publication statusPublished - 2005

    Cite this